# SDR REXA2025071500723

- Difficulty date: June 9, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 40,046 hours, 30,540 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319.70 IS CORRODED BETWEEN STGR 25L AND 24R.  FS 319 IS FOUND TO BE OUT OF ALLOWABLE DAMAGE LIMITS DUE TO HAVING 100% MATERIAL LOSE IAW CRJ 700 SRM 53-21-06-101-002-A01 REMOVED PREVIOUS SPLICE REPAIR AND FRAME SEGMENT FROM FS319 STGR25L - STGR23R IAW CRJ700 SRM 51-42-21-001-001-A01, SRM 51-42-06-001-001-A01 REMOVED ALL CLEATS FROM FS319 STGR25L - STGR23R TO FOM IAW CRJ700 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 CUT NEW FRAME PN:SH670-31355-1S AND DRILL AND LOCATED FRAME REPAIR FOR FS319 STGR25L - STGR23R (PRODUCTION SPLICE)IAW SRM 53-00-06-201-006-A01 FIGURE 53-00-06-995-823 STEPS 2,3 AND 7 INSTALLED PREVIOUS SPLICE REPAIR (STGR25L) AND FRAME SEGMENT PN:SH670-31355-1S FROM FS319 STGR25L - STGR23R IAW CRJ700 SRM 53-00-06-201-006-A01 INSTALLED ALL CLEATS FROM FS319 STGR26L - STGR23R IAW CRJ700 SRM 51-42-06-001-001-A01
